| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -8.00/4.0/088 became damaged during loading.A replacement lens was implanted.Reportedly, "no patient contact.".
Additional Manufacturer Narrative
H6: work order search found no similar complaints within associated lots.Claim# (b)(4).
Additional Manufacturer Narrative
Additional data: b5- the reporter indicated the surgeon noted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -8.00/4.0/088 (sphere/cylinder/axis) reportedly was "damaged during loading.No, patient contact"and "it just got dropped or something".A back up lens of the same parameters was implanted and the problem was resolved.The reporter indicated the cause of the event was user error.Reportedly "user error in loading".Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b5- originally the claim was determined to be reportable, but upon further review was determined to not meet definition of a complaint.However, the claim cannot be voided as an mdr has already been submitted.Reportedly was "damaged during loading.No, patient contact" and "it just got dropped or something".The reporter indicated the cause of the event was user error.Reportedly "user error in loading".Claim# (b)(4).